Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Restrictions and Generalized Inverses in Linear Models

S. R. Searle
The American Statistician
Vol. 38, No. 1 (Feb., 1984), pp. 53-54
DOI: 10.2307/2683560
Stable URL: http://www.jstor.org/stable/2683560
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

Given any generalized inverse (X'X)- appropriate to normal equations X'Xb0 = X'y for the linear model y = Xb + e, a procedure is given for obtaining from it a generalized inverse appropriate to a restricted model having restrictions P'b = 0 for P'b nonestimable.

Page Thumbnails

  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54